# SDR UPS02838043

- Difficulty date: March 24, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 76,457 hours, 50,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755843
- Part serial: 987483
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT CARGO PIT AT FS 1230 BETWEEN L34R - L35R Z-FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DC SRM 53-2-0 FIG 2D.  FABBED SPLICE ANGLES IAW DC8 SRM 53-2-0, INSTALLED FITTING AND REPAIR ANGLES IAW DC8 SRM 53-2-0.
